# SDR AALA201909259009

- Difficulty date: September 9, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON FLOOR PANEL 261AG AT AFT GALLEY AREA. MAINTENANCE REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 REVISION 1.
